# SDR USAA2012062600025

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 65C1990115
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - R2 DOOR ESCAPE SLIDE COVER LOCK STRAP FRAYED.  REPLACED R2 DOOR ESCAPE SLIDE COVER LOCK STRAP IAW B737-400 SRM 51-40-02-0G, FIGURE 3 AND 8.
